| Model Number |
5773 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the ultrasonic air sensor (uas) was false alarming.As mitigation, the sensor was replaced, and the issue was resolved.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: d9.
Additional Manufacturer Narrative
Updated blocks: h3 and h6.The reported complaint could not be confirmed.During laboratory analysis, the product surveillance technician (pst) connected the air bubble detector (abd) to lab use only (luo) testing equipment.After the circuit was set up, the abd was activated from the central control monitor (ccm).Miscellaneous sized bubbles were sent through the circuit and each time the abd alarmed appropriately.It was determined that the abd functioned as intended.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.